# SDR DL733010852

- Difficulty date: May 27, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N242DL
- Make and model: Boeing 737330
- Aircraft serial: 23834
- Aircraft time: 38,621 hours, 17,872 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN LDG GEAR SELECTED DOWN.  NOSE GEAR RED UNSAFE INDICATION ON FWD PNL.  EXTENDED NOSE GEAR MANUALLY PER POM WITH NO CHANGE ON FWD PNL.  THEN NOTICED GEAR GREEN INDICATION ON OVERHEAD PNL.  NOSE GEAR VISUALLY INSPECTED DOWN AFTER TOUCH DOWN NOSE GEAR INDICATED GREEN.  FOUND PROX SW S 846 PRIMARY NOSE DOWNLOCK SENSOR LOOSE AND GAP OUT OF LIMITS.  ADJ AND SECURED NOSE DOWNLOCK SENSOR PER M/M.
